Alert archive / Kansas / Flash Flood Watches in 2018
Flash Flood Watch 2, NWS Dodge City, KS
NWS Dodge City, KS issued this flash flood watch at Sep 2, 2018, 10:24 AM CDT for 7 counties in Kansas. It took effect at Sep 2, 2018, 3:00 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2018, 10:24 AM CDT (15:24 UTC)
- In effect from
- Sep 2, 2018, 3:00 PM CDT
- Expired
- Sep 4, 2018, 11:00 AM CDT
- In force
- 44 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
Counties Edwards County, KS, Ellis County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 3.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
160 WGUS63 KDDC 021524 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 1024 AM CDT Sun Sep 2 2018 ...Heavy rains possible for northeastern counties this evening and overnight... KSZ031-046-022330- /O.NEW.KDDC.FF.A.0002.180902T2000Z-180903T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush- Including the cities of Pheifer, Hays, and La Crosse 1024 AM CDT Sun Sep 2 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 3 PM CDT THIS AFTERNOON THROUGH MONDAY MORNING... The National Weather Service in Dodge City has issued a * Flash Flood Watch for a portion of central Kansas...including the following Ellis and ...Rush. * From 3 PM CDT this afternoon through Monday morning * Forecast rain amounts of 1-3 inches this evening and tonight with locally heavier amounts possible. * Impacts will be the possibility of flooded roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
795 WGUS63 KDDC 030022 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 722 PM CDT Sun Sep 2 2018 ...PERIODS OF HEAVY RAINFALL EXPECTED OVERNIGHT... KSZ065-066-079-081-030830- /O.EXB.KDDC.FF.A.0002.180903T0400Z-180903T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pawnee-Stafford-Edwards-Pratt- Including the cities of Larned, St. John, Stafford, Macksville, Kinsley, Lewis, and Pratt 722 PM CDT Sun Sep 2 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT MONDAY... The National Weather Service in Dodge City has expanded the * Flash Flood Watch to include a portion of south central Kansas...including the following Edwards...Pawnee...Pratt ... and Stafford. * From 11 PM this evening to 7 AM CDT Monday * Forecast rain amounts of 1-3 inches this evening and tonight with locally heavier amounts possible. * Impacts will be the possibility of flooded roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ031-046-030830- /O.CON.KDDC.FF.A.0002.000000T0000Z-180903T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush- Including the cities of Pheifer, Hays, and La Crosse 722 PM CDT Sun Sep 2 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... The Flash Flood Watch continues for * A portion of central Kansas...including the following Ellis ...and Rush. * Until 7 AM CDT Monday * Forecast rain amounts of 1-3 inches this evening and tonight with locally heavier amounts possible. * Impacts will be the possibility of flooded roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
891 WGUS63 KDDC 030728 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 228 AM CDT Mon Sep 3 2018 ...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH TONIGHT... KSZ080-031530- /O.EXB.KDDC.FF.A.0002.000000T0000Z-180904T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kiowa- Including the cities of Greensburg and Haviland 228 AM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... The National Weather Service in Dodge City has expanded the * Flash Flood Watch to include a portion of south central Kansas...including the following Kiowa.... * Through Tuesday morning * Rain amounts of an inch with locally heavier amounts of 2 to inches expected. This is in addition to heavy rain that has already fallen. * Impacts will be the possibility of flooded roadways and overflowing creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ031-046-065-066-079-081-031530- /O.EXT.KDDC.FF.A.0002.000000T0000Z-180904T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Pawnee-Stafford-Edwards-Pratt- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, and Pratt 228 AM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... The Flash Flood Watch is now in effect for * Portions of central Kansas and south central Kansas... including the following in central ...Kansas...Ellis and Rush. in south central Kansas...Edwards...Pawnee...Pratt and Stafford. * Through Tuesday morning * Forecast rain amounts of around an inch with locally higher amounts of 2 to 3 inches. This is in addition to heavy rain that has already fallen. * Impacts will be the possibility of flooded roadways and overflowing creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ jf
365 WGUS63 KDDC 031414 FFADDC Flood Watch National Weather Service Dodge City KS 914 AM CDT Mon Sep 3 2018 ...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH TONIGHT... KSZ031-046-065-066-079>081-041200- /O.CON.KDDC.FF.A.0002.000000T0000Z-180904T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, and Pratt 914 AM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... The Flash Flood Watch continues for * Portions of central Kansas and south central Kansas... including the following in central Kansas...Ellis and Rush. In south central Kansas...Edwards...Kiowa...Pawnee...Pratt and Stafford. * Through Tuesday morning * Additional showers and thunderstorms with locally heavy rainfall are expected this afternoon through Tuesday morning. Additional rainfall over saturated soils will quickly result in runoff. * Impacts: Flooded roadways, ditches, creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Turner
049 WGUS63 KDDC 040811 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 311 AM CDT Tue Sep 4 2018 ...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH TONIGHT... KSZ030-043-044-042100- /O.NEW.KDDC.FF.A.0003.180904T1800Z-180905T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Trego-Scott-Lane- Including the cities of Wakeeney, Scott City, Scott State Lake, and Dighton 311 AM CDT Tue Sep 4 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... The National Weather Service in Dodge City has issued a * Flash Flood Watch for a portion of west central Kansas... including the following Lane...Scott and Trego. * From 1 PM CDT this afternoon through Wednesday morning * Additional showers and thunderstorms with locally heavy rainfall are expected this afternoon through Wednesday morning. Additional rainfall over saturated soils will quickly result in runoff. * Flooded roadways, ditches, creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ046-065-066-079>081-041800- /O.EXT.KDDC.FF.A.0002.000000T0000Z-180904T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt- Including the cities of La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, and Pratt 311 AM CDT Tue Sep 4 2018 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch is now in effect for * Portions of central Kansas and south central Kansas... including the following in central Kansas...Rush. in south central Kansas...Edwards...Kiowa...Pawnee...Pratt and Stafford. * Until 1 PM CDT this afternoon * Additional showers and thunderstorms with locally heavy rainfall are expected this morning. Additional rainfall over saturated soils will quickly result in runoff. * Impacts: Flooded roadways, ditches, creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ031-042100- /O.EXT.KDDC.FF.A.0002.000000T0000Z-180905T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis- Including the cities of Pheifer and Hays 311 AM CDT Tue Sep 4 2018 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch is now in effect for * A portion of central Kansas...including the following Ellis.... * Through Wednesday morning * Additional showers and thunderstorms with locally heavy rainfall are expected this afternoon through Wednesday morning. Additional rainfall over saturated soils will quickly result in runoff. * Impacts: Flooded roadways, ditches, creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ jf
349 WGUS63 KDDC 041600 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 1100 AM CDT Tue Sep 4 2018 ...Thunderstorms with Heavy Rain Expected Tonight... KSZ031-051200- /O.CAN.KDDC.FF.A.0002.000000T0000Z-180905T1200Z/ /O.EXA.KDDC.FF.A.0003.180904T1800Z-180905T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis- Including the cities of Pheifer and Hays 1100 AM CDT Tue Sep 4 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... The National Weather Service in Dodge City has expanded the * Flash Flood Watch to include a portion of central Kansas... including the following Ellis.... * Through Wednesday morning * Additional showers and thunderstorms with locally heavy rainfall are expected this afternoon through Wednesday morning. Additional rainfall over saturated soils will quickly result in runoff. * Flooded roadways, ditches, creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ046-065-066-079>081-041700- /O.CAN.KDDC.FF.A.0002.000000T0000Z-180904T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt- Including the cities of La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, and Pratt 1100 AM CDT Tue Sep 4 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Kansas and south central Kansas has been cancelled. Rainfall has ended for the day, and flood waters are slowly receding. $$ KSZ030-043-044-051200- /O.CON.KDDC.FF.A.0003.180904T1800Z-180905T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Trego-Scott-Lane- Including the cities of Wakeeney, Scott City, Scott State Lake, and Dighton 1100 AM CDT Tue Sep 4 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * A portion of west central Kansas...including the following Lane...Scott and ...Trego. * Through Wednesday morning * Additional showers and thunderstorms with locally heavy rainfall are expected this afternoon through Wednesday morning. Additional rainfall over saturated soils will quickly result in runoff. * Flooded roadways, ditches, creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Turner
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flash flood watch went out at Sep 2, 5:11 AM CDT, 5 hours 13 minutes earlier.
Area forecast discussion, Sep 2, 5:11 AM CDT, 5 hours 13 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 511 AM CDT Sun Sep 2 2018 ...Updated for aviation discussion... .SYNOPSIS... Issued at 135 AM CDT Sun Sep 2 2018 An upper level trough with embedded minor disturbances will move slowly eastward and approach western Kansas by late Wednesday. Ahead of this feature, weak surface troughing over western Kansas will promote moist southerly winds. A surface cold front is expected to pass across western Kansas by late Wednesday. Upper level ridging will develop over the southern Rockies and high plains region by the weekend. && .SHORT TERM...(Today and tonight) Issued at 135 AM CDT Sun Sep 2 2018 A minor disturbance will move across western Kansas today. Some shower and thunderstorm activity will persist through today, but with daytime heating, much more vigorous convection will develop late this afternoon and evening. By this evening, the disturbance will be situated across northwestern Kansas so that the heaviest precipitation during the evening may be over the Interstate 70 corridor. The storms should linger into tonight before gradually winding down. The shear and CAPE profiles suggest that hail as large as half dollars and possibly even larger along with wind gusts to 60 mph are possible across southwestern Kansas. The shear profile may be more favorable along the Interstate 70 corridor where the most intense storms may be. Heavy rain will be a concern as well. Highs today are expected to be mainly in the 80s as the sun makes a return, with lows tonight mainly in the 60s. .LONG TERM...(Monday through Saturday) Issued at 135 AM CDT Sun Sep 2 2018 Thunderstorm chances will linger through Wednesday as weak upper level disturbances continue to approach western Kansas. The heaviest rain ought to be prior to the passage of the aforementioned cold front Wednesday night, with some lighter rainfall lingering into Thursday and Friday before upper level ridging develops. Highs will be mainly in the 80s through Tuesday before falling into the upper 70s to lower 80s as early as Wednesday. Cool high temperatures in the 70s are expected Thursday and Friday. With the upper level ridging and a return to southerly winds over the weekend, a warming trend can be expected. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 506 AM CDT Sun Sep 2 2018 The approach of an upper level disturbance along with moist southerly winds were resulting in showers and thunderstorms early this morning. This activity should gradually taper off by 14-15z. However, daytime heating will result in destabilization this afternoon and renewed thunderstorm activity is expected after 21z and persisting through 06z. Gusty winds, hail and heavy rain are expected with the storms. Outside of the storms, VFR conditions can be expected. && .PRELIMINARY POINT TEMPS/POPS... DDC 87 66 83 66 / 50 60 40 40 GCK 86 64 82 65 / 40 60 40 40 EHA 86 63 82 63 / 30 50 30 50 LBL 87 65 83 65 / 30 40 40 50 HYS 86 66 81 67 / 60 70 40 50 P28 89 70 85 69 / 40 60 50 50 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Finch SHORT TERM...Finch LONG TERM...Finch AVIATION...Finch
Hazardous weather outlook, Sep 2, 3:32 AM CDT, 6 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 332 AM CDT Sun Sep 2 2018 KSZ030-031-043>046-061>066-074>081-084>090-030845- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 332 AM CDT Sun Sep 2 2018 /232 AM MDT Sun Sep 2 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- There are chances of thunderstorms through tonight. The best chance of strong to severe storms is from mid afternoon through the evening hours. Hail as large as half dollars and winds to 60 mph can be expected with the strongest storms. Locally heavy rains are expected, with the best chance for the heavy rain along the Interstate 70 corridor. Day 1 Hazards ------------- * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Flooding: Limited risk * Lightning: Elevated risk * Excessive heat: Limited risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- There are good chances for thunderstorms through Wednesday, with smaller chances Thursday and Friday. The storms Monday through Wednesday will contain locally heavy rain. Days 2-7 Hazards ---------------- * Monday - Lightning: Elevated risk * Tuesday - Lightning: Elevated risk * Wednesday - Lightning: Elevated risk * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk * Saturday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through the evening. && For more details visit our webpage http://weather.gov/ddc/ehwo jf
In the hours before
Local storm report, Sep 2, 5:03 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
503 AM CDT SUN SEP 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 1 N HAYS 38.89N 99.32W
09/01/2018 M1.50 INCH ELLIS KS PUBLIC
THIS REPORT CAME IN THROUGH SOCIAL MEDIA.
&&
RBLocal storm report, Sep 2, 5:05 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
505 AM CDT SUN SEP 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 2 S HAYS 38.85N 99.32W
09/01/2018 E1.25 INCH ELLIS KS PUBLIC
THIS REPORT CAME IN THROUGH SOCIAL MEDIA.
&&
RBLocal storm report, Sep 2, 7:14 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 AM CDT SUN SEP 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY RAIN CATHERINE 38.93N 99.22W
09/02/2018 M2.13 INCH ELLIS KS TRAINED SPOTTER
&&
RBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:18 PM CDT | Special Weather Statement | DDC | Ellis | 57 min |
| Sep 1, 8:17 PM CDT | Special Weather Statement | DDC | Haskell, Seward | 43 min |
| Sep 2, 3:18 PM CDT | Special Weather Statement | DDC | Ellis | 42 min |
| Sep 2, 3:31 PM CDT | Special Weather Statement | DDC | Pratt | 59 min |
| Sep 2, 3:48 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 57 min |
| Sep 2, 4:23 PM CDT | Special Weather Statement | DDC | Barber, Pratt, Stafford | 52 min |
| Sep 2, 4:42 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 51 min |
| Sep 2, 5:03 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 26 min |
| Sep 2, 5:19 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 41 min |
| Sep 2, 5:22 PM CDT | Special Weather Statement | DDC | Scott | 53 min |
| Sep 2, 6:08 PM CDT | Special Weather Statement | DDC | Barber | 52 min |
| Sep 2, 6:37 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 38 min |
| Sep 2, 6:47 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 58 min |
Nearby
Flash Flood Watches in Kansas, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.